Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 236307, 25 pages
http://dx.doi.org/10.1155/2012/236307
Research Article

Geometric Lattice Structure of Covering-Based Rough Sets through Matroids

Lab of Granular Computing, Zhangzhou Normal University, Zhangzhou 363000, China

Received 26 August 2012; Accepted 21 November 2012

Academic Editor: Zhijun Liu

Copyright © 2012 Aiping Huang and William Zhu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Aiping Huang and William Zhu, “Geometric Lattice Structure of Covering-Based Rough Sets through Matroids,” Journal of Applied Mathematics, vol. 2012, Article ID 236307, 25 pages, 2012. https://doi.org/10.1155/2012/236307.